# SDR ASAA2016103118614

- Difficulty date: October 31, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 54,835 hours, 24,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A851051
- Condition: Corroded
- Location: Bs 947-992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB CORRODED BS 947 - 992.  ACFT GROUNDED. REMOVED CORRODED WEB IAW SRM 51-10-2, FABRICATED NEW WEB IAW DWG 147A8510-51 REV E AND INSTALLED WEB IAW DWG 147A8501 REV-.
